# SDR DLM90080455

- Difficulty date: March 31, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N912DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53392
- Aircraft time: 33,965 hours, 18,040 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 59101419
- Part serial: 96744
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FRONT SKIN HAS SEVERAL DENTS.  REPAIRED DENT IN CARGO DOOR, IAW MD80 SRM 52-05D, FIG 3.  ALL OTHER DENTS COND 1A, IAW MD90 SRM 53-30-02, PG 11 TABLE 3.
